# SDR DL757021122

- Difficulty date: September 22, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 38,902 hours, 19,068 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: B757N
- Condition: Damaged
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT BHM, NOSE GEAR STEERING GOT VERY WOBBLY, CALLED MTC, THAY FOUND THE RIGHT NOSE GEAR TIRE ASSEMBLY TO HAVE COME APART.  SUSPECT OUTER BEARING FROZEN.  REMOVED AND REPLACED NOSE WHEEL.
